# SDR MWEA010867

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5956034537
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO FRAME ATTACH CLIP HAS AN ELONGATED HOLE WHERE IT TIES INTO STATION 996 BETWEEN LONGERON 27-28 LEFT. REMOVED CLIP, FABRICATED, LOCATED, DRILLED AND INSTALLED ATTACH CLIP.
